# SDR AALA201704179033

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,239 hours, 7,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Part number: H314619
- Condition: Broken
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 3R ARMING HANDLE BROKEN. REMOVED AND REPLACED R3 DOOR ARM/DISARM UNIT.
